# SDR NOCA10311

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR R4 EMERGENCY LIGHT INOP.  REPLACED LIGHT AS PER MM 33-51-06, OPS CHECK GOOD.
